zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillatory and asymptotic behavior of solutions for nonlinear impulsive delay differential equations. (English) Zbl 1110.34058

The oscillatory and asymptotic behavior of bounded solutions for the third-order nonlinear differential equation

x ''' (t)=f(t,x(t-τ))

are studied. Criteria for all solutions to be oscillatory or be asymptotic to the piecewise continuous functions are established. Few examples are also given to illustrate the effectiveness of these criteria.

MSC:
34K45Functional-differential equations with impulses
34K11Oscillation theory of functional-differential equations
34K25Asymptotic theory of functional-differential equations
References:
[1]Bainov, D.D., Simeonov, P.S. Systems with impulse effect, stability, theory and applications. Ellis Horwood Publishers, Chichester, 1989
[2]Bainov, D.D., Simeonov, P.S. Theory of impulsive differential equations: asymptotic properties of the solutions and applications. World Scientific Publishers, Singapore, 1995
[3]Berezansky, L., Braverman, E. On oscillation of second order impulsive linear delay differential equation. Journal of Mathematical Analysis and Applications, 133: 276–300 (1998)
[4]Chen, Y.S., Feng, W.Z. Oscillations of second order nonlinear ode with impulses. Journal of Mathematical Analysis and Applications, 210: 150–169 (1997) · Zbl 0877.34014 · doi:10.1006/jmaa.1997.5378
[5]Gopalsamy, K. Stability and oscillation in delay differential equations of population dynamics. Kluwer Academic Publishers Dordrecht, Boston, London, 1992
[6]Gopalsamy, K., Zhang, B.G. On Delay Differential Equations with Impulses. Journal of Mathematical Analysis and Applications, 139(1): 110–122 (1989) · Zbl 0687.34065 · doi:10.1016/0022-247X(89)90232-1
[7]Lakshmikantham, V., Bainov, D.D., Simeonov, P.S. Theory of impulsive differential equations. World Scientific Publishers, Singapore, 1989
[8]Wen, L.Z., Chen, Y.S. Razumikhin type theorems for functional differential equations with impulses. Dynamics of Continuous, Discrete and Impulsive Systems, 6: 389–400 (1999)
[9]Xu, W.J. Oscillation and Asymptotic Behavior of Third order Impulsive Differential Equation. Journal of South China Normal University (Natural Science Edition), 2: 59–64 (2001)
[10]Yan, J.R., Zhao, A.M. Oscillation and stability of linear impulsive delay differential equation. Journal of Mathematical Analysis and Applications, 277: 187–194 (1998) · Zbl 0917.34060 · doi:10.1006/jmaa.1998.6093
[11]Yu, J., Yan, J.R. Positive solutions and asymptotic behavior of delay differential equations with nonlinear impulses. Journal of Mathematical Analysis and Applications, 207: 388–396 (1997) · Zbl 0877.34054 · doi:10.1006/jmaa.1997.5276